Related Questions

I've been off depo provera (medroxyprogesterone) for 4 months now, was suppose to get my shot end february, no period had spotting at the beginningfeb. Ideas period going?

Depo amennorea. hi jennifer830 If your last depo shot was Feb 2015, you can expect quite a prolonged period of amenorrea or no period, until the periods kick in. The reason is that depo is a powerful inhibitor of the pituitary ovarian axis and it takes a long time for your pituary to start producing FSH and LH in sufficient quantity to cause an ovulation surge with return to normal cycle. at 6mo see GYN thx. Read more...

I've been on Depo-Provera for a few months haven't got period or spotting once but now I'm on my second week straight of my period should I be worried?

Hormonal imbalns;Prg. I seen many cases in office . Most are related to hormonal imbalance due to depo. Check a complete blood test including thyroid TSH free T 3 and T4. I also noticed stress affects young patients. Check prgncy. Yes you should be concerned but is treatable since you young and chances of bad diseases is slim . But an Ob-Gyne visit . Read more...

Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...
Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues. Read more...

I missed my last shot I've been spotting & haven't gotten my period at all in the 3 years that I was on the Depo-Provera is that normal?

Yes. Not having a period is a common side effect of depo-provera. It's even the reason some women use it. Spotting sometimes occurs when the dose is wearing off or if you miss a dose. Read more...

Are you suppose to spot 20 days after your Depo-Provera shot? I haven't stopped spotting since 12/25/13 and then had a full period in january. What's wrong

Spotting common. Irregular spotting/bleeding is very common on depo, especially for the first few months. Assuming you did a pregnancy test before you got the shot, i would not worry about it yet. I would discuss with your gyne if you are still bleeding after february. Read more...

So I've been on the Depo-Provera provera (medroxyprogesterone) shot for two years, I haven't had a period in two years, not even light spotting or anything. Is that normal to have no?

Too much. It is common for depoprovera to make disappeared the menstrual flow but for 2 years is too much to me. I would test for pregnancy and discuss it with gyn. Were you fertile before depoprovera was started? Check what our ob/gyn has to say. Read more...
Yes. Depo often causes amenorrhea, or the lack of periods. It can take up to six months to return after you stop it. Read more...